# SDR UIEA2022042800415

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGES ON INNER SURFACE OF FUSELAGE SKIN DURING PERFORMING INSPECTION PER SB 747-53A2878( 1_ ACCOMPLISH FI NO T2022A53M-1038 REV 2 AND DWG NO 65B04124 SH 15 REV B AND DWG NO C4040130 SH 10 REV B AND DWG NO 140U0130 SH 11 REV A. 2) JOB COMPLETED )
